# SDR USAA980154

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 953
- Part time: 41,923 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CRACK .125 INCH AFT ENTRY DOOR CUTOUT UPPER HINGE STATION 953 SKIN.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3 FIG 21A.  (M)
